# SDR SABA010032

- Difficulty date: July 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 34,283 hours, 43,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: CC893
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 841 ON FLIGHT 5025 TLH TO CLT.  AFTER ARRIVING AT CLT THE FLOOR EMERGENCY LIGHTING WAS FOUND TO BE INOPERATIVE.  NO EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE REPLACED THE FLOOR EMERGENCY LIGHT BATTERY PACK.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
